# SDR YENA20101130164

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 2992
- Aircraft time: 15,926 hours, 5,587 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 834 STI-JFK, CREW REPORTED BURNING PLASTIC SMELL FROM ROW 5DEF AND 6DEF.  SECURED LTV VIA AFT SWITCH AND CP RACK POWER AND SMELL WENT AWAY.  COMPLIED WITH TSM 23-39-00-810-801 "ELECTRICAL ODORS OR FUMES IN THE CABIN DUE LIVE TV SYSTEM" NO FAULT FOUND.  ALSO PERFORMED TSM 24-00-00-810-823 AND TSM 26-15-00-810-804.  NO ODORS OR FAULTS NOTED.
